# SDR ASAA0852818

- Difficulty date: April 15, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 2,671 hours, 768 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 9867
- Condition: Defective
- Location: Cabin Temp
- Part time: 2,671 hours, 768 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CABIN ZONE TEMPERATURE ANNUNCIATED ON MASTER CAUTION PANEL.  REPLACED TEMPERATURE TRIM MODULATING VALVE.
